# SDR CA130308012

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 142 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Part time: 250 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT 2.5 MINUTES AFTER TAKEOFF, HYDRAULIC ADVISORY ILLUMINATED AND GONG HEARD.  CIRCUIT BREAKER PULLED AND RESET MINUTES LATER.  PILOT SAID THAT WHEN CB PULLED, LOAD ON GENERATORS DIMINISHED.  WHEN CB RESET NOT RISE IN AMPERAGE ON GENERATORS ALL NORMAL.  ACFT FLEW 2 MORE LEGS WITH NO HYDRAULIC ADVISORIES.  WHEN ACFT RETURNED TO BASE, CHECKED ACCUMULATOR PRESSURE SATISFACTORY, SYS PRESSURE SATISFACTORY.  NO FLUID LEAKAGE. UNABLE TO DUPLICATE SNAG.  ACFT RETURNED TO SERVICE.
